# SDR VNAA202408090012

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 333 TO FS= 349 AT MAIN AVIONICS COMPARTMENT. (E/E).  INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 333 TO FS= 349 AT MAIN AVIONICS COMPARTMENT. (E/E) WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
